Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    0
  • views
    5,516

Have to Stop Accutane

Orchid 580

327 views

Hey guys,

So I spoke with my doctor and it is an allergic reaction - either to the dyes and capsule or to the actual accutane itself. Hopefully it's only to the dyes and capsule, otherwise the accutane stays in your system for a month in which case my body will keep reacting to it...aka hives for a month. awesome right? so now I'm going on prescription meds for the hives. Grreattt.

I really am so upset about this right now, because I have to stop my accutane course just 3 weeks into it. I got my hopes up for nothing. I really wanted to be a success story and not another horror story of bad side effects and horrible reactions to the drug. But I guess all I can say is that it's out of my control, so I just have to keep my head up and search for another solution to my acne.

So my advice to anyone who is also just starting the accutane route, just keep a lookout for any side effects or adverse reactions, pay attention to your body and any changes. I hope that everyone else doesn't have to go through this. I really wish I could continue on with the accutane. I'm at a loss as to what to do because everything else I've tried in the past didn't work. Grr!!

Thanks for reading guys!

~J



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×